RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 4, Pages 137–154 (Mi izv397)  

This article is cited in 3 scientific papers (total in 3 papers)

On Mordell–Weil lattices for non-hyperelliptic fibrations on surfaces with zero geometric genus and irregularity

Nguyen Khac Vieta, M.-H. Saitob

a Institute of Mathematics, National Centre for Natural Science and Technology
b Kobe University

Abstract: We study Mordell–Weil lattices for non-hyperelliptic fibrations on surfaces with zero geometric genus and irregularity. We prove theorems on the structure and uniqueness of such lattices in the maximal case.

DOI: https://doi.org/10.4213/im397

Full text: PDF file (1565 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:4, 789–805

Bibliographic databases:

UDC: 517.9
MSC: 14M20, 14H10, 14J26
Received: 12.01.2001

Citation: Nguyen Khac Viet, M. Saito, “On Mordell–Weil lattices for non-hyperelliptic fibrations on surfaces with zero geometric genus and irregularity”, Izv. RAN. Ser. Mat., 66:4 (2002), 137–154; Izv. Math., 66:4 (2002), 789–805

Citation in format AMSBIB
\Bibitem{NguSai02}
\by Nguyen Khac Viet, M.~Saito
\paper On Mordell--Weil lattices for non-hyperelliptic fibrations on surfaces with zero geometric genus and irregularity
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 4
\pages 137--154
\mathnet{http://mi.mathnet.ru/izv397}
\crossref{https://doi.org/10.4213/im397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942097}
\zmath{https://zbmath.org/?q=an:1053.14043}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 4
\pages 789--805
\crossref{https://doi.org/10.1070/IM2002v066n04ABEH000397}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748495828}


Linking options:
  • http://mi.mathnet.ru/eng/izv397
  • https://doi.org/10.4213/im397
  • http://mi.mathnet.ru/eng/izv/v66/i4/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kitagawa S., Konno K., “Fibred rational surfaces with extremal Mordell-Weil lattices”, Math. Z., 251:1 (2005), 179–204  crossref  mathscinet  zmath  isi  scopus
    2. Kitagawa S., “On Mordell-Weil lattices of bielliptic fibrations on rational surfaces”, J. Math. Soc. Japan, 57:1 (2005), 137–155  crossref  mathscinet  zmath  isi  scopus
    3. Kitagawa Sh., “Maximal Mordell-Weil lattices of fibred surfaces with $p_g=q=0$”, Rend. Semin. Mat. Univ. Padova, 117 (2007), 205–230  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:235
    Full text:65
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019